MAUDE Adverse Event Report: BECTON DICKINSON AND COMPANY BD BIOSCIENCES BD FACSLYRIC¿; COUNTER, DIFFERENTIAL CELL

BECTON DICKINSON AND COMPANY BD BIOSCIENCES BD FACSLYRIC¿; COUNTER, DIFFERENTIAL CELL
Catalog Number 662878
Medical Device Problem Code Contamination of Device Ingredient or Reagent (2901)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/26/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
G.5 pma / 510(k)#: k170974, k201814 h.3.A device evaluation is anticipated but has not yet begun.Upon completion of the investigation, a supplemental report will be filed.
 
Event or Problem Description
It was reported that while using bd facslyric¿ flow cytometer carryover occurred.There was no report of user impact.The following information was provided by the initial reporter: "it was reported by the customer that seeing patients cell population when run a tube with only pbs after the patient sample/bd fse is onsite already and working on crossover issue.".
 
Additional Manufacturer Narrative
The following fields have been updated with corrected information.H.6 imdrf annex: b21.H.6 imdrf annex: c21.H.6 imdrf annex: d16.
 
Event or Problem Description
 
Event or Problem Description
 
Additional Manufacturer Narrative
Investigation summary: based on the investigation results, the reported issue for the carryover was not confirmed.Investigation results that were performed on the indicated failure mode were the following : the potential cause for the carryover could not be determined.The customer reported a complaint regarding seeing patients cell population when run a tube with only pbs after the patient sample.The field service representative (fsr) performed a service visit.They verified the sit flush, replaced sample line with pn 652754.After the works performed, the customer repeated the assay and confirmed that carryover was no longer present.The instrument was confirmed to be performing according to specifications.Complaints received for this device and reported condition will continue to be tracked and trended.Information will be captured on trend reports and monitored.Our business team regularly reviews the collected data for identification of emerging trends.

Brand Name
BD FACSLYRIC¿
Common Device Name
COUNTER, DIFFERENTIAL CELL
Manufacturer (Section D)
BECTON DICKINSON AND COMPANY BD BIOSCIENCES
2350 qume drive
san jose CA 95131
Manufacturer (Section G)
BECTON, DICKINSON AND COMPANY, BD BIOSCIENCES
2350 qume drive
san jose CA 95131
Manufacturer Contact
fahmy razak - mdr
2350 qume drive
san jose, CA 95131
4089542435
MDR Report Key19830877
Report Number2916837-2024-00042
Device Sequence Number7504861
Product Code OYE
UDI-Device Identifier00382906628787
UDI-Public(01)00382906628787(11)240415
Combination Product (Y/N)N
Initial Reporter StateNJ
Initial Reporter CountryUS
PMA/510(K) Number
BK230835
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 09/20/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Catalogue Number662878
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/27/2024
Supplement Date Received by Manufacturer06/27/2024
09/20/2024
Initial Report FDA Received Date07/25/2024
Supplement Report FDA Received Date08/27/2024
09/24/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured04/15/2024
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown